dc.creatorFernandes, Cristina G.
dc.creatorKiwi Krauskopf, Marcos
dc.date.accessioned2016-12-13T19:39:39Z
dc.date.accessioned2019-04-26T01:04:52Z
dc.date.available2016-12-13T19:39:39Z
dc.date.available2019-04-26T01:04:52Z
dc.date.created2016-12-13T19:39:39Z
dc.date.issued2016
dc.identifierDiscrete Applied Mathematics 210 (2016) 75–87
dc.identifier10.1016/j.dam.2015.07.005
dc.identifierhttp://repositorio.uchile.cl/handle/2250/141850
dc.identifier.urihttp://repositorioslatinoamericanos.uchile.cl/handle/2250/2445941
dc.description.abstractA repetition-free Longest Common Subsequence (LCS) of two sequences x and y is an LCS of x and y where each symbol may appear at most once. Let R denote the length of a repetition free LCS of two sequences of n symbols each one chosen randomly, uniformly, and independently over a k-ary alphabet. We study the asymptotic, inn and k, behavior of R and establish that there are three distinct regimes, depending on the relative speed of growth of n and k. For each regime we establish the limiting behavior of R. In fact, we do more, since we actually establish tail bounds for large deviations of R from its limiting behavior. Our study is motivated by the so called exemplar model proposed by Sankoff (1999) and the related similarity measure introduced by Adi et al. (2010). A natural question that arises in this context, which as we show is related to long standing open problems in the area of probabilistic combinatorics, is to understand the asymptotic, in n and k, behavior of parameter R. (C) 2015 Elsevier B.V. All rights reserved
dc.languageen
dc.publisherElsevier
dc.rightshttp://creativecommons.org/licenses/by-nc-nd/3.0/cl/
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Chile
dc.sourceDiscrete Applied Mathematics
dc.subjectRepetition-free subsequence
dc.subjectCommon subsequence
dc.subjectRandom sequences
dc.titleRepetition-free longest common subsequence of random sequences
dc.typeArtículos de revistas


Este ítem pertenece a la siguiente institución